Jump to content

Search the Community

Showing results for tags 'noritriptyline'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 8 results

  1. Hi all, here is my story. I started with dizziness about 10 months ago. My doctor thought it was Vestibular migraine and put me on Celexa 20 mg for two months. Did nothing. They then weaned be off over 10 days before putting me on nortriptyline, getting up to 30 mg over three months. It started to affect me by giving me panic attacks so I weaned off of that over another month. While weaning off of the nortriptyline, once I got down to 15 mg, the doctor started me on Effexor. I started at a quarter of a 37.5 mg tablet and worked up to 37.5 mg over three weeks. I was then on 37.5 mg for two w
  2. Hi, I am currently on 15 mg of remeron. I tried to stop when tapered sucessfully down to 3.75. I had withdrawals with anxiety that made me sucidal and I had to go to the hospital. I have come off all other drugs sucessfully in the past. I am scared to death about ever coming off and wondering if I ever should come off. I keep wondering what happens in the future if some reason I can't get the drug. I constantantly obsess now about getting off the drug to the point I've had to go back on tranxene to keep the anxiety down from worring about coming of this drug some day. Should I jus
  3. Hello, I've been reading this forum since I started having horrible trouble with withdrawal symptoms. But this is the first time I write here. You can see my history in my signature. Right now I'm not sure if I'm in protracted withdrawal or relapse. Depression runs in my family. My mom has depression with psychotic episodes and my brother is diagnosed as bipolar. I don't know why this happens in my family, also extended family. Both my mom and brother are on medications and are stable and doing well. However, I haven't been well since I started the withdrawal journey first from going
  4. Hi Everyone. I'm new to the site. I have suffered from depression for 16 years and have not been on a forum like this before but am feeling very desperate for advice at the moment and as my doctors are useless i thought maybe someone on here who understands could help me. I have a Psychiatrist appointment but not for a month yet! Anyway i have been on anti depressants for 16 years. I was on Citalopram(60mg) for 10 years and then Nortriptyline (150)mg for 6 years. Now 3 months ago i did something i know was very stupid and not recommended and came off the Nortriptyline cold turkey.
  5. Hi all, I have been on AD’s for approximately 3 years. I have tried a lot of different meds in that time with varied success. Most recently I have switched straight up from 125mg of clomipramine to 100mg of notriptiline as all I wanted to do was sleep on the clompiramine though everything else was fine. After 5 days of the switch I have severe brain zaps, dizziness and horrible dreams which lead me to wake up in a state of panic. These withdrawal symptoms (at least I hope that’s what they are) have been going for 7 days now. Hoping I could get some advice as to how long these symptoms will las
  6. I took one dose of snri venlafaxine 50 mg for my panic disorder it relieved by chest pain and breathing difficulty after only one dose it also gave me serotonin syndrome and i stopped after that and after 20 days i started feeling withdrawal symptoms i was disoriented chronic headche couldn't fall asleep alienated feeling completely suicidal so i went into ER and they diagnosed me as depression then after i was put on 50 mg of nortriptyline and .5 mg of klonopin for three months and after that i tapered off in one month its been three months now im not at all gettin any withdrawal symt
  7. Hi - I started Nortriptyline 10mg on May 30th. I started to feel nausea 1-2 weeks into it. I stopped completely on June 18th after consulting with my physician. I am still feeling nausea 24/7 - but it is more pronounced 1 hour after each meal. Since I only took it for 19 days total - is this a withdrawal symptom? I'm just really confused. I walked out of my annual physical - and everything else is perfectly fine. This was my first time taking any anti-depressant and it was prescribed for me for jaw tension (thought to be caused by anxiety). Would like any perspective please. Nor
  8. I noticed that I had used "write" instead of "right" when I finished the sentence in my title but I thought I'd leave it in because it is the perfect example of the difficulties I'm having right now. Throughout my life my spelling and grammar have always been fantastic but I find myself at this point during withdrawal unable to articulate myself well at all. Whilst writing a sentence I get part way through and then realise that I have forgotten what I had started talking about and so have to go back and and re-read what I have just written to get back on the same thread again. I often noti
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy